How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: OB GYN
Satisfied Customers: 64186
Experience:  MBBS, MS. Deal with women related all surgical problems including genito-urinary and breast surgery.
5625079
Type Your OB GYN Question Here...
Dr. Arun Phophalia is online now

Ive shaved my vagina a few days ago and few days after it

Customer Question

Hello
JA: Hello. How can I help?
Customer: ive shaved my vagina a few days ago and few days after it has been itchy like I think it’s because the little hairs are growing back and it does sting aswell
JA: How long have you been dealing with this? Does anything in particular seem to make the itch better or worse?
Customer: ive been dealing with this for a few days I’ve even tried hydrocortisone cream and it hasn’t really helped and I’ve tried using cold compress which makes the itch and sting go
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: nope
Submitted: 15 days ago.
Category: OB GYN
Expert:  Dr. Arun Phophalia replied 15 days ago.

Welcome to Just Answer.

Answers here are for education and information.

I will respond shortly with an answer or further information request.

Customer: replied 15 days ago.
Okay
Customer: replied 15 days ago.
No can you text
Expert:  Dr. Arun Phophalia replied 15 days ago.


Apologies for any intrusion of those automatic offers for phone calls. These are produced by the website automatically and outside of my control.


Expert:  Dr. Arun Phophalia replied 15 days ago.


Thanks for the question.

I am writing the answer for you and will get back to you in 2 minutes.

Unless you wish to speak in person, you can ignore the request for a phone call automatically generated by the website, not by me.

Thank you.

Customer: replied 15 days ago.
I cannot call
Customer: replied 15 days ago.
Thank you
Expert:  Dr. Arun Phophalia replied 15 days ago.

Petrolatum/Vaseline would be the best for it. 

You may apply it twice a day.

Use only Dove soap.

Avoid any liquid soap.

I hope your symptoms resolve soon.

I would be happy to assist you further if you need more information.
Thanks for using JustAnswer.

Customer: replied 15 days ago.
I’ve already tried Vaseline
Expert:  Dr. Arun Phophalia replied 15 days ago.

You may try alternate Hydrocortisone cream and Vaseline with cold compresses.

If these do not resolve it completely; you may need prescription strength steroid cream from your doctor.

Customer: replied 15 days ago.
I’ve tried hydrocortisone cream already
Customer: replied 15 days ago.
What does steroid cream do
Customer: replied 15 days ago.
Does it resolve it straight away
Customer: replied 15 days ago.
Cuz I’ve not been able to sleep due to feeling too uncomfortable
Expert:  Dr. Arun Phophalia replied 15 days ago.

Yes, that would help very fast in a day.

Customer: replied 15 days ago.
Okay thanks so much for ur help. But could you tell me how I would sleep right now feeling uncomfortable
Customer: replied 15 days ago.
Due to the fact I haven’t slept all night
Customer: replied 15 days ago.
what do you prefer. Waxing or shaving
Customer: replied 15 days ago.
could you please tell me what could have caused it
Expert:  Dr. Arun Phophalia replied 15 days ago.

You are very welcome.

You may take Ibuprofen right now which would help resolve your symptoms.

This is due to skin gland inflammation causing the symptoms.

Shaving is better in this area.

Wishing you a speedy resolution and all the very best in life.

It was a pleasure to assist you.

Thank you.

Stay blessed.

Customer: replied 15 days ago.
Haha I’m allergic to ibuprofen tho
Expert:  Dr. Arun Phophalia replied 15 days ago.

Take Paracetamol or apply Lidocaine jelly which gives immediate relief.

Customer: replied 15 days ago.
I don’t have licodaine jelly. Can I get it from pharmacy
Customer: replied 15 days ago.
is the immediate relief only for a short time like hydrocortisone
Expert:  Dr. Arun Phophalia replied 15 days ago.

It is available at the pharmacy without a prescription.

Customer: replied 15 days ago.
Hello
Customer: replied 15 days ago.
I put sudocrem now and it’s kinda helping however u know when hairs are growing it itches right how do I get rid of that
Expert:  Dr. Arun Phophalia replied 15 days ago.

Answered you on the new thread.

Customer: replied 15 days ago.
What do you mean
Customer: replied 15 days ago.
What tmthat for
Expert:  Dr. Arun Phophalia replied 14 days ago.

The link of the new thread.

Customer: replied 14 days ago.
It’s telling to sign into an account or apply to be an expert
Expert:  Dr. Arun Phophalia replied 14 days ago.

I am not sure, why is this happening.

Customer: replied 14 days ago.
I went to the hospital they told me to carry on using sudocrem but I feel like something is up like I keep getting random burning sensations like it’s too discomfort
Customer: replied 14 days ago.
It’s been a whole week since I shaved aswell. I’m scared now
Customer: replied 14 days ago.
Can you call me on my number
Expert:  Dr. Arun Phophalia replied 13 days ago.

Nothing to worry about.

Customer: replied 12 days ago.
Ok
Customer: replied 12 days ago.
Why did u send me to another doctor
Customer: replied 12 days ago.
I don’t have £34 in my bank
Expert:  Dr. Arun Phophalia replied 12 days ago.

Okay.

Customer: replied 12 days ago.
Ok
Customer: replied 12 days ago.
What’s ur Facebook
Expert:  Dr. Arun Phophalia replied 12 days ago.

No personal contact is allowed out of the site, please.

Customer: replied 12 days ago.
Why
Expert:  Dr. Arun Phophalia replied 11 days ago.

Site rules and regulations.

Customer: replied 9 days ago.
Btw why is my period coming once in a while
Customer: replied 9 days ago.
Could it be cuz of weight or
Expert:  Dr. Arun Phophalia replied 9 days ago.

I am sorry, I have to opt out.

Customer: replied 9 days ago.
Why